# SDR 06FDEA1950

- Difficulty date: May 17, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 39,586 hours, 25,731 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Damaged
- Location: Bs 680 S5l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MECHANICAL DAMAGE TO STRINGER CLIP, BS 680 STRINGER 5 LEFT.  REMOVED AND REPLACED STRINGER CLIP AS PER SRM 51-30-02.
